# SDR EVCA202306130001

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bell 206L-1
- Aircraft serial: 45280
- Aircraft time: 30,591 hours, 62,915 cycles
- Engine: Allsn 250C30P
- Engine time: 3,773 hours, 7,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 206033410021
- Condition: Unknown
- Location: Lefthand Interco
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TAILBOOM UPPER LEFT-HAND INTERCOSTAL
